# SDR 08FDEA01050

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC707411
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER AFT SKIN HAS 3 HOLES (LT AFT EDGE).  REPAIRED HOLES PER SRM 53-00-01; VOL I.   DOUBLER PER SRM 53-00-01; VOL I AND SRM 53-52-01; VOL III; PO 483358.1.  ALODINED AND PRIMED PER SRM 51-21-01; VOL II.  INSTALLED PER SRM 53-00-01; VOL I AND SRM 51-31-01; VOL II.
